# SDR AMTA200800082

- Difficulty date: February 12, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AROUND NUTPLATE HOLES AT SAT 986. 5 FROM BL0 THRU BL45R.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-70-51 FIG 03.  ACCOMPLISHED REPAIR WITH NR 2015516001 EA 737-5370-A0003.  (K)
